Rashes On The Mouth And Throat Are Sore After Using An Inhaler?
Hello … I have asthma … I am inhaler therapy with symbort … but since I have used this inhaler, my mouth has a rash and my throat is sore … is that a symbicort side effect because I am not suitable?
Thank you for asking HealthReplies.com.
Symbicort has corticosteroid content and LABA (long acting beta agonist) which is indicated to overcome the symptoms of bronchial asthma (asthma). Although rare, this drug can trigger allergic reactions in sensitive people. Allergic reactions arising from this drug can vary, ranging from skin rashes, itching, swelling, tightness, nausea, vomiting, to shock (shock) that need to be treated quickly and precisely so as not to lead to life-threatening conditions.
However, you also need to know, that the rash in the mouth and sore in the throat that you experience, other than due to drug allergies, can also arise due to other factors, for example:
Irritation, for example due to the insertion of food spines, excessive consumption of spicy foods Infection, can be due to viruses, bacteria or other microorganisms Malignancy around the oral cavity and throat Vitamin C deficiency Immune system disorders, for example due to HIV, etc. Need to be clarified, whether the complaint is only a complaint appear after you use the drug, or not? How long have you had this complaint? Are there other substances that often make you allergic?
Our advice, so that your condition gets a good treatment, you should consult yourself directly to a doctor or a specialist in internal medicine. First, the doctor will assess the possibility of causing a rash in your mouth and sore throat. Next, your doctor will assess the severity of your asthma, and determine the best treatment to suit the complaints that arise.
At this time, here are the suggestions that you should make:
Identify what often triggers your asthma attacks, and avoid as much as possible these triggers so that asthma attacks do not continue to recur and repeat Sports diligently, with intensity, frequency and duration gradually increased Control your emotions and stress wisely Take care of the environment where you are stay so that it is always clean and circulates the air well Diligently brush your teeth and rinse with salt solution Not excessive consumption of oily, spicy, and too hard food Drink plenty of water, may also add honey or ginger Don't smoke Hopefully it helps yes ..